Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

July 7, 2016White County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 7, 2016, 8:02 PM EDT for White County, Georgia. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2016, 8:02 PM EDT (00:02 UTC)
Expired
Jul 7, 2016, 8:15 PM EDT
In force
13 min
Issued by
NWS Atlanta, GA

County White County, GA

The radar

The Greer radar (KGSP), 136 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 855 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
855 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1877 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

118 
WWUS82 KFFC 080002
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
802 PM EDT THU JUL 7 2016
 
GAZ016-080015-
WHITE GA-
802 PM EDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITE COUNTY UNTIL
815 PM EDT...

AT 802 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF MOCCASIN CREEK STATE PARK TO 6 MILES
NORTHWEST OF UNICOI STATE PARK...AND MOVING EAST AT 55 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HELEN...UNICOI STATE PARK...ANNA RUBY FALLS...LOW GAP SHELTER AND
BATESVILLE.

LAT...LON 3477 8365 3477 8363 3473 8362 3472 8364
      3470 8364 3475 8383 3477 8383 3478 8382
      3480 8377 3480 8373 3479 8370 3480 8368
TIME...MOT...LOC 0002Z 280DEG 49KT 3498 8359 3479 8381 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 7, 7:33 PM EDT, 29 minutes earlier.

Area forecast discussion, Jul 7, 7:33 PM EDT, 29 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
733 PM EDT THU JUL 7 2016

.PREV DISCUSSION... /Issued 619 PM EDT THU JUL 7 2016/

UPDATE...
MCS over eastern Tennessee moving southeast and is likely to move
across the northeast part of the CWA. Have increased pops to
likely over parts of northeast Georgia for the next several hours.
This system is moving rapidly and should be out of the CWA between
04-06z. No other changes planned

PREV DISCUSSION... /Issued 316 PM EDT THU JUL 7 2016/

SHORT TERM /Tonight through Friday Night/...
Closely watching observed trends. Still appears convection if it
develops will be confined to northeast and eastcentral GA counties
this afternoon. 12z hires models still not showing much coverage
of convection which may fire along outflow boundary currently
slipping through northeast GA. with mlcape values 2000-3000 J/kg
and 0-6km nw oriented bulk shear 20-25kts...if a storm could fire
on a well defined boundary it would likely be severe.

By this evening...any forcing and and instability drops
dramatically so have tapered off and removed pops for all but far
northeast GA after 01z.

Could see similar situation tomorrow and will be highly dependent
on any MCS development and evolution overnight. For this reason...
hard to be comfortable with hires or even HRRR guidance beyond 12
hours. Temps should be quite a bit warmer Friday so will need to
monitor for possible heat advisory again. As it stands advisory
criteria will likely be met for Friday afternoon for SE counties.
Will wait for more recent guidance and better consensus from
neighboring offices before issuing any advisories.

SNELSON

LONG TERM /Saturday through Thursday/...

No major changes to the extended forecast.

Unsettled weather is expected for much of the long term portion of
the forecast.

A frontal boundary will remain draped across northern GA through the
weekend into early next week. With several perturbations in the flow
expected to move se/e in the mid levels...precip chances should be
enhanced. The highest chances should remain in the vicinity of the
boundary through Tuesday.

The boundary should become diffuse by the middle of next week.

Heat Index values may approach Heat Advisory criteria in the
southeast CWFA on Saturday.
NListemaa

PREV LONG TERM DISCUSSION...
/Issued 400 AM EDT THU JUL 7 2016/
The long term period begins with yet another strong shortwave
moving through the Tennessee valley which allows a surface front
to approach North GA. Best deep layer moisture remains over the
southern portions of the area but certainly enough over the North
to warrant low end pops even into the overnight period. Hot
conditions continue for Sat as 592DM high remains over Central GA
and along with increased low level moisture...will need to monitor
for possible heat advisory conditions. Otherwise...decaying front
will provide the focus for storms which will try to overcome warm
mid levels and cap in place. For these reasons...will hold pops
at low end chance for now.

For much of the remainder of the long term period...including
Sunday...we will see a more active pattern characterized by strong
shortwaves moving through and surface trough providing focus for
convective initiation. Timing of individual shortwaves and
position of meandering trough will ultimately define where best
rain chances reside but have favored the northern zones for now in
the latest grid set. This disturbed pattern will also help keep
temps down through the period...closer to climo values.

Deese

&&

.AVIATION...
00Z Update...
VFR through the forecast. CU is dissipating with a few cirrus left
for the night. There could be pockets of mvfr clouds but at this
time will go with SCT015 late tonight all areas. MCS over SE
Tennessee and NE Georgia should continue moving southeast and stay
away from the TAF sites. Winds will diminish this evening and then
gust again Friday.

//ATL Confidence...00Z Update...
High confidence

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  97  76  98 /  20  20  20  30
Atlanta         76  94  76  95 /  20  10  10  30
Blairsville     68  90  70  89 /  60  20  20  40
Cartersville    73  95  74  94 /  20  10  10  40
Columbus        76  96  76  97 /  10  10  10  30
Gainesville     74  94  76  94 /  30  20  20  30
Macon           75  98  76  99 /  10  10  10  30
Rome            73  96  74  95 /  20  10  10  40
Peachtree City  73  95  74  95 /  10  10  10  30
Vidalia         76  98  77  98 /  10  10  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....BDL
AVIATION...17
Hazardous weather outlook, Jul 7, 1:46 PM EDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
146 PM EDT THU JUL 7 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
146 PM EDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE MAINLY ALONG AND
EAST OF A LINE FROM RINGGOLD TO ALPHARETTA TO WARRENTON. A FEW
STORMS COULD BE STRONG AND COULD HAVE THE POTENTIAL TO PRODUCE
GUSTY WINDS AND LOCALLY HEAVY RAINFALL. AN ISOLATED SEVERE
THUNDERSTORM IS NOT OUT OF THE QUESTION. STORM COVERAGE AND
INTENSITY SHOULD BEGIN DIMINISHING BY 9 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THERE IS A CHANCE OF THUNDERSTORMS EACH DAY ACROSS NORTH AND
CENTRAL GEORGIA. A FEW STORMS COULD BECOME STRONG TO ISOLATED
SEVERE DURING THE AFTERNOON AND EVENING... WITH THE MAIN THREATS
BEING GUSTY WINDS... FREQUENT LIGHTNING AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Jul 7, 3:28 PM EDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 PM EDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TSTM WND DMG     RODGERS                 34.20N  84.82W
07/06/2016                   BARTOW             GA   BROADCAST MEDIA

            TREE DOWN BLOCKING GA293 BETWEEN IRON BELT ROAD AND
            GRASSDALE ROAD.

1220 PM     TSTM WND DMG     MARIETTA                33.96N  84.55W
07/06/2016                   COBB               GA   911 CALL CENTER

            911 CALL CENTER RECEIVED REPORT OF SEVERAL TREES DOWN
            ON NEW MACKLAND RD...COOPER DR LAKE NEAR THE
            INTERSECTION OF ATLANTA RD...PAPER MILL RD...AND MAXWELL
            AVENUE SW NEAT THE INTERSECTION OF RAMBO PLACE.

1230 PM     TSTM WND DMG     WOODSTOCK               34.10N  84.52W
07/06/2016                   CHEROKEE           GA   911 CALL CENTER

            TREE DOWN ON ROADWAY...ARNOLD MILL RD.

1242 PM     TSTM WND DMG     1 WNW BUCKHEAD          33.84N  84.39W
07/06/2016                   FULTON             GA   BROADCAST MEDIA

            TREE DOWN ON WEST PACES FERRY ROAD...NEAR GOVERNORS
            MANSION

1245 PM     TSTM WND DMG     LA VISTA                33.81N  84.34W
07/06/2016                   DEKALB             GA   BROADCAST MEDIA

            LARGE TREE DOWN ALONG WEATHERSTONE WAY IN THE WOODLAND
            HILLS AREA. TIME ESTIMATED FROM RADAR.

1248 PM     TSTM WND DMG     MIDTOWN                 33.78N  84.39W
07/06/2016                   FULTON             GA   EMERGENCY MNGR

            TREE DOWN ON GA TECH CAMPUS...KNOCKED OUT POWER. OVER
            10000 POWER OUTAGES REPORTED IN FULTON

1249 PM     TSTM WND DMG     BERKELEY MANOR          33.97N  84.17W
07/06/2016                   GWINNETT           GA   DEPT OF HIGHWAYS

            TREES DOWN ON POWERLINES AT INTERSECTION OF CASTLEROCK
            WAY AND BLARNEY WAY. TIME ESTIMATED FROM RADAR.

1250 PM     TSTM WND DMG     SANDY PLAINS            34.01N  84.50W
07/06/2016                   COBB               GA   PUBLIC

            ROOF AND AWNING OF VALERO GAS STATION ON SHALLOWFORD
            ROAD COLLAPSED

1250 PM     TSTM WND DMG     ORMEWOOD                33.73N  84.36W
07/06/2016                   FULTON             GA   BROADCAST MEDIA

            TREE AND POWERLINE DOWN ACROSS CONFERATE AVE SE

1253 PM     TSTM WND DMG     HICKORY HILLS           33.84N  84.02W
07/06/2016                   GWINNETT           GA   EMERGENCY MNGR

            TREES AND POWERLINES DOWN ON A HOUSE IN THE SNELLVILLE
            AREA. TIME ESTIMATED BY RADAR.

1254 PM     TSTM WND DMG     1 WNW BEAVER HILLS      33.92N  84.14W
07/06/2016                   GWINNETT           GA   EMERGENCY MNGR

            TREE DOWN ON WINDWARD LANE

1254 PM     TSTM WND DMG     1 NNE GRAYSON           33.91N  83.95W
07/06/2016                   GWINNETT           GA   EMERGENCY MNGR

            TREE DOWN ON HOUSE ON WHITEGRASS WAY

1255 PM     TSTM WND DMG     ALLENDALE               33.99N  83.98W
07/06/2016                   GWINNETT           GA   EMERGENCY MNGR

            SEVERAL REPORTS OF TREES DOWN AROUND THE LAWRENCEVILLE
            AREA. ONE TREE DOWN ON A BUSINESS. ONE TREE DOWN ON A
            HOME... AND ONE TREE DOWN ON A VEHICLE. TIME ESTIMATED
            FROM RADAR.

1255 PM     TSTM WND DMG     GLOVERTON               33.40N  84.83W
07/06/2016                   COWETA             GA   NWS EMPLOYEE

            FIVE TREES WERE BLOWN DOWN ON RAILROAD TRACKS PARALLEL
            TO HIGHWAY 27 BETWEEN SARGENT AND NEWNAN BYPASS.

1255 PM     TSTM WND DMG     LILBURN                 33.89N  84.14W
07/06/2016                   GWINNETT           GA   EMERGENCY MNGR

            MULTIPLE TREES AND POWERLINES DOWN IN LILBURN. TREE ON
            HOUSE ALONG PLEASANT HILL DRIVE. TREES AND POWERLINES
            DOWNED ALONG HALE DR.. .ACADO. ..HEWATT. ..AND LAKE
            LUCERNE DRIVE.

1256 PM     TSTM WND DMG     1 N NEWNAN              33.38N  84.80W
07/06/2016                   COWETA             GA   NWS EMPLOYEE

            A LARGE TREE BRANCH FELL ONTO THE ROOF OF THE COWETA
            SAMARITAN CLINIC.

0100 PM     TSTM WND DMG     2 W WELCOME             33.40N  84.92W
07/06/2016                   COWETA             GA   NWS EMPLOYEE

            REPORT OF 1 LARGE TREE DOWN/BLOCKING ROAD ON WELCOME RD
            NEAR HWY 34/NEWNAN BYPASS RD.

0145 PM     TSTM WND DMG     JEFFERSONVILLE          32.68N  83.34W
07/06/2016                   TWIGGS             GA   911 CALL CENTER

            911 CALL CENTER RECEIVED REPORTS OF SEVERAL TREES DOWN
            ACROSS THE COUNTY INCLUDING ONE TREE ON POCKET RD NEAR
            HWY 60...TWO TREES ON MARTIN ST...AND ONE TREE DOWN ON
            EDNAVILLE RD.

0157 PM     TSTM WND DMG     2 ENE SHOAL CREEK FARMS 33.91N  83.26W
07/06/2016                   CLARKE             GA   EMERGENCY MNGR

            SEVERAL REPORTS OF ELECTRICAL LINES DOWN ACROSS COUNTY.

0215 PM     TSTM WND DMG     1 ESE PUTNAM            32.26N  84.41W
07/06/2016                   SCHLEY             GA   EMERGENCY MNGR

            ONE TREE DOWN OFF HWY 26W NEAR MARION AND SCHLEY COUNTY
            LINE. REPORT FROM EMA. TIME ESTIMATED FROM RADAR.

0217 PM     TSTM WND DMG     2 SSW ELLAVILLE         32.21N  84.32W
07/06/2016                   SCHLEY             GA   EMERGENCY MNGR

            TREE DOWN ALONG HWY 153S. TIME ESTIMATED FROM RADAR.

0220 PM     TSTM WND DMG     ELLAVILLE               32.24N  84.31W
07/06/2016                   SCHLEY             GA   911 CALL CENTER

            911 CALL CENTER RECEIVED REPORT OF ONE TREE DOWN AT THE
            INTERSECTION OF CONCORD CHURCH RD AND BRIDGES STORE RD

0225 PM     TSTM WND DMG     2 WNW LA CROSSE         32.20N  84.27W
07/06/2016                   SCHLEY             GA   EMERGENCY MNGR

            TREE DOWN ON HWY 19 AND HEATH ROAD. TIME ESTIMATED FROM
            RADAR.

0227 PM     TSTM WND DMG     3 NNW LIBERTY           33.46N  83.17W
07/06/2016                   GREENE             GA   EMERGENCY MNGR

            SEVERAL REPORTS OF TREES DOWN ACROSS SOUTHERN PART OF
            COUNTY. WALKER CHURCH ROAD NEAR ARMOUR BRIDGE ROAD...AND
            LEACH ROAD NEAR LIBERTY CHURCH ROAD.

0232 PM     TSTM WND DMG     2 WNW SHOULDERBONE      33.34N  83.11W
07/06/2016                   HANCOCK            GA   DEPT OF HIGHWAYS

            GDOT REPORTED TREE DOWN ACROSS SR 16 BLOCKING E AND W
            LANES...NEAR GREEN SPRINGS ROAD.

0232 PM     TSTM WND DMG     3 NNW POWELTON          33.47N  82.88W
07/06/2016                   TALIAFERRO         GA   DEPT OF HIGHWAYS

            GDOT REPORTED TREE DOWN ALONG SR 22 NEAR CARTERS FORD
            ROAD. ALL LANES WERE BLOCKED

0235 PM     TSTM WND DMG     2 NE DEVEREUX           33.23N  83.04W
07/06/2016                   HANCOCK            GA   DEPT OF HIGHWAYS

            GDOT REPORTING TREE DOWN ACROSS SR 22 NEAR MILE POST 12
            BLOCKING WEST BOUND TRAFFIC.

0235 PM     LIGHTNING        1 E MURRAYS CROSSROADS  32.32N  84.27W
07/06/2016                   SCHLEY             GA   EMERGENCY MNGR

            LIGHTNING STRUCK AND BURNED DOWN AN ABANDONED HOUSE OFF
            HWY 240E AND BLAN WALL ROAD. TIME ESTIMATED.

0236 PM     TSTM WND DMG     1 N IDEAL               32.39N  84.19W
07/06/2016                   MACON              GA   911 CALL CENTER

            MULTIPLE TREES DOWN ALONG HIGHWAY 90 JUST NORTH OF
            IDEAL.

0236 PM     TSTM WND DMG     IDEAL                   32.38N  84.19W
07/06/2016                   MACON              GA   911 CALL CENTER

            MULTIPLE TREES AND POWER LINES DOWN IN IDEAL.

0236 PM     TSTM WND DMG     3 NW FOUNTAINVILLE      32.32N  84.19W
07/06/2016                   MACON              GA   911 CALL CENTER

            MULTIPLE TREES DOWN AT THE INTERSECTION OF HIGHWAY 240
            AND TRAVELERS HOME CHURCH ROAD.

0236 PM     HAIL             IDEAL                   32.38N  84.19W
07/06/2016  E0.70 INCH       MACON              GA   911 CALL CENTER

            PEA TO DIME SIZE HAIL.

0240 PM     TSTM WND DMG     2 SE POTTERVILLE        32.50N  84.09W
07/06/2016                   MACON              GA   EMERGENCY MNGR

            ONE TREE DOWN ALONG HIGHWAY 128.

0242 PM     TSTM WND DMG     1 WNW BARNETT           33.51N  82.83W
07/06/2016                   TALIAFERRO         GA   911 CALL CENTER

            1 TREE DOWN ON SHOULDER OF WESTBOUND I-20 NEAR MM152

0243 PM     TSTM WND DMG     1 NNW PENNINGTON        32.17N  84.10W
07/06/2016                   SUMTER             GA   911 CALL CENTER

            THREE TREES WERE BLOWN DOWN AT HIGHWAY 195 AND OLD
            STAGE RD.

0245 PM     TSTM WND DMG     3 E GARDEN VALLEY       32.43N  84.07W
07/06/2016                   MACON              GA   911 CALL CENTER

            MULTIPLE TREES DOWN AT THE INTERSECTION OF HIGHWAYS 128
            AND 127.

0247 PM     TSTM WND DMG     1 WSW OGLETHORPE        32.29N  84.08W
07/06/2016                   MACON              GA   EMERGENCY MNGR

            TREE DOWN ALONG JAKE SMITH ROAD

0255 PM     TSTM WND DMG     1 WNW MARSHALLVILLE     32.46N  83.96W
07/06/2016                   MACON              GA   EMERGENCY MNGR

            TREE DOWN ALONG BRYANT HILL ROAD.

0257 PM     TSTM WND DMG     1 SSE NORWOOD           33.45N  82.70W
07/06/2016                   WARREN             GA   EMERGENCY MNGR

            ONE TREE DOWN ON POWERLINES AND ONE TREE DOWN ACROSS
            THE ROAD ON HIGHWAY 278.

0310 PM     TSTM WND DMG     1 ENE THREE POINTS      32.97N  83.63W
07/06/2016                   JONES              GA   EMERGENCY MNGR

            EMA REPORT OF TREE DOWN ON POWERLINE OFF HWY 18 BEFORE
            CAMELOT ROAD. TIME ESTIMATED FROM RADAR.

0342 PM     TSTM WND DMG     2 N JEFFERSONVILLE      32.72N  83.35W
07/06/2016                   TWIGGS             GA   911 CALL CENTER

            A TREE WAS BLOWN DOWN ONTO HIGHWAY 18.

0356 PM     TSTM WND DMG     3 NNW DANVILLE          32.65N  83.27W
07/06/2016                   TWIGGS             GA   911 CALL CENTER

            A TREE WAS BLOWN DOWN ON JACK CLAY RD.

0619 PM     TSTM WND DMG     1 WNW WEST CROSSING     33.74N  85.26W
07/06/2016                   HARALSON           GA   911 CALL CENTER

            SEVERAL TREES AND POWER LINES WERE DOWNED ALONG HIGHWAY
            78 NEAR TALLAPOOSA.

0702 PM     TSTM WND DMG     2 SW WELCOME            33.38N  84.90W
07/06/2016                   COWETA             GA   911 CALL CENTER

            TWO TREES WERE DOWNED ON PROVIDENCE CHURCH ROAD.

0703 PM     TSTM WND DMG     1 NNW WELCOME           33.40N  84.88W
07/06/2016                   COWETA             GA   911 CALL CENTER

            A TREE WAS BLOWN DOWN ON TURNER ROAD.

&&

EVENT NUMBER FFC1600442 FFC1600436 FFC1600431 FFC1600432 FFC1600443
FFC1600433 FFC1600437 FFC1600434 FFC1600444 FFC1600438 FFC1600440
FFC1600441 FFC1600439 FFC1600448 FFC1600458 FFC1600449 FFC1600435
FFC1600445 FFC1600447 FFC1600473 FFC1600474 FFC1600446 FFC1600475
FFC1600452 FFC1600470 FFC1600472 FFC1600471 FFC1600476 FFC1600450
FFC1600451 FFC1600454 FFC1600456 FFC1600459 FFC1600457 FFC1600455
FFC1600453 FFC1600461 FFC1600460 FFC1600468 FFC1600462 FFC1600464
FFC1600463 FFC1600465 FFC1600466 FFC1600467

KS
Special weather statement, Jul 7, 7:04 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
704 PM EDT THU JUL 7 2016

GAZ006-072330-
FANNIN GA-
704 PM EDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FANNIN COUNTY UNTIL 730
PM EDT...

AT 704 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF DUCKTOWN...
MOVING SOUTHEAST AT 25 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EPWORTH...HIGDON...COLWELL AND COPPERHILL.

LAT...LON 3499 8427 3496 8422 3484 8440 3498 8458
      3499 8458
TIME...MOT...LOC 2304Z 308DEG 23KT 3501 8452
Special weather statement, Jul 7, 7:23 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
723 PM EDT THU JUL 7 2016

GAZ008-009-080015-
TOWNS GA-UNION GA-
723 PM EDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR TOWNS AND NORTHERN UNION COUNTIES
UNTIL 815 PM EDT...

AT 723 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM MURPHY TO 7 MILES NORTH OF MORGANTON...AND MOVING EAST
AT 40 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HIAWASSEE...BLAIRSVILLE...YOUNG HARRIS...BRASSTOWN BALD...GUMLOG...
OWLTOWN...NOTTELY DAM...TRACK ROCK...MACEDONIA...ALEXANDERS MILL...
MOUNTAIN SCENE...IVY LOG...BLUE MOUNTAIN SHELTER...LOW GAP SHELTER
AND TITUS.

LAT...LON 3479 8380 3478 8382 3477 8383 3487 8412
      3489 8411 3495 8418 3496 8417 3499 8413
      3499 8355
TIME...MOT...LOC 2323Z 280DEG 33KT 3511 8404 3498 8420
Special weather statement, Jul 7, 7:27 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
727 PM EDT THU JUL 7 2016

GAZ006-008-080000-
UNION GA-FANNIN GA-
727 PM EDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND
NORTHEASTERN FANNIN COUNTIES UNTIL 800 PM EDT...

AT 727 PM EDT...A STRONG THUNDERSTORM WAS NEAR DUCKTOWN...MOVING EAST
AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BLUE
RIDGE...MORGANTON...HIGDON...LOVING...EPWORTH...HURST...MINERAL
BLUFF... HEMP...CULBERSON AND COPPERHILL.

LAT...LON 3478 8417 3490 8445 3499 8444 3499 8409
TIME...MOT...LOC 2327Z 276DEG 19KT 3495 8439
Special weather statement, Jul 7, 8:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
802 PM EDT THU JUL 7 2016

GAZ016-080015-
WHITE GA-
802 PM EDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITE COUNTY UNTIL
815 PM EDT...

AT 802 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF MOCCASIN CREEK STATE PARK TO 6 MILES
NORTHWEST OF UNICOI STATE PARK...AND MOVING EAST AT 55 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HELEN...UNICOI STATE PARK...ANNA RUBY FALLS...LOW GAP SHELTER AND
BATESVILLE.

LAT...LON 3477 8365 3477 8363 3473 8362 3472 8364
      3470 8364 3475 8383 3477 8383 3478 8382
      3480 8377 3480 8373 3479 8370 3480 8368
TIME...MOT...LOC 0002Z 280DEG 49KT 3498 8359 3479 8381

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 3:25 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Crawford, Crisp, Dodge and 31 more17 hr
Jul 8, 7:29 PM EDTSpecial Weather StatementFFCOconee, Walton31 min
Jul 8, 7:32 PM EDTSpecial Weather StatementFFCClarke, Oglethorpe28 min
Jul 8, 7:41 PM EDTSevere Thunderstorm WarningFFCMorgan, Oconee, Walton34 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.